# SDR P5CA9800779

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 820-840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AT UNDERSIDE OF ANTENNA 10 AFT OF CENTER ELECTRONICS BAY DOOR CUTOUT BS 820 TO 840 S47L TO S47R.  REMOVED CORROSION REPLACED DOUBLER PER BOEING SRM 53-30-03.
